# SDR ASAA12511269

- Difficulty date: March 18, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 7,598 hours, 2,444 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FL390 CABIN DIFF 8.40 8.60 PSI CAB ALT 7500FT/ DUCT PRESS: L=42PSI R=30PSI AT  89.6% N1 DESCENDING THRU FL370 CABIN DIFF 8.30 PSI CAB ALT 7000FT/1000 FPM VSI/ DUCT PRESS: L=30 R=30 AT  80.6% LEVEL AT  FL350 CABIN DIFF 8.30 PSI CABIN ALT 6500FT/ DUCT PRESS: L=40 PSI R=45 PSI AT APPR 88% N1.  EXISTING FAULTS OR FAULT HISTORY ON NR 1 AND NR 2 DCPC REF AMM 21 31 00 810 801 AND 21 31 00 810 816.  PERFORMED PRESS SYS MANUAL MODE TEST 21 31 00 710 801 OPS CHECK GOOD.  PERFORMED PRESS SYS GROUND TEST ON CPC1 AND CPC2 21 31 00 700 802, OPS CHECK GOOD.  ALL DUCT PRESSURES WITHIN LIMITS REF AMM 36 11 00 P/B 501.
